# SDR COMA0560253

- Difficulty date: April 11, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 6,085 hours, 5,361 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5595 LT FWD CABIN EMERGENCY LIGHT AT ROW 1 IS INOP.  FOUND THE WIRING DISCONNECTED, RECONNECTED WIRING.
